# SDR SWIA2019121746925

- Difficulty date: October 25, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409 HAS CORROSION SPOTS ON THE FWD SIDE BETWEEN STGR 26L THRU 26R IN THE FWD E&E BAY     (C-CHECK)   RO:12/14/2019   REMOVED AND REPLACED FLOOR SUPPORT IAW SRM.
